Show simple item record

dc.contributor.authorDidenko, Andriy ( )
dc.contributor.authorEmamizadeh, Behrouz ( )
dc.date.accessioned2021-07-21T16:20:11Z
dc.date.available2021-07-21T16:20:11Z
dc.date.issued2006-12-14
dc.identifier.citationDidenko, A., & Emamizadeh, B. (2006). A characterization of balls using the domain derivative. Electronic Journal of Differential Equations, 2006(154), pp. 1-5.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14027
dc.description.abstractIn this note we give a characterization of balls in ℝN using the domain derivative. As a byproduct we will show that an overdetermined Stekloff eigenvalue problem is solvable if and only if the domain of interest is a ball.en_US
dc.formatText
dc.format.extent5 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectDomain derivativeen_US
dc.subjectOverdetermined problemsen_US
dc.subjectStekloff problemen_US
dc.titleA characterization of balls using the domain derivativeen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record